# SDR UIEA2018032100450

- Difficulty date: March 21, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,167 hours, 18,082 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE STARTER CUTOUT EICAS, AFTER ENGINE START.  CLEANED THE CONNECTORS ON TH ELEFT ENGINE START VALVE,  PERFORMED A START VALVE TEST IAW AMM 71-00-00, TESTED GOOD.
